Share Facebook
Crohn's Disease Forum » Treatment » Methotrexate » Methotrexate becoming worried about possible side effects.


07-09-2012, 10:00 AM   #1
KayleighMeek
Forum Monitor
 
KayleighMeek's Avatar
 
Join Date: Dec 2010
Location: Southampton, United Kingdom

My Support Groups:
Methotrexate becoming worried about possible side effects.

Hello,

I have had a lump on my neck for a while now started after taking methotrexate. I had my ultrasound today and they confirmed it is my lymph nodes that are enlarged. My doctors have been saying for a long time that it wouldn't be and that they thought it was a thyroglossal cyst. I am nervous that if it is the methotrexate I will be taken off and become ill waiting for surgery.
Also last week I took my methotrexate on the Monday and I will up tuesday with my knee very swollen and sore. I thought it was my arthritis flaring up at first but I am now thinking maybe it was the methotrexate. I am going to take it again this evening and see if the swelling comes up more again.
Just wanted to post as I am a little bit worried and can't stop thinking about the worst outcomes.
Thanks for reading x
07-09-2012, 11:34 AM   #2
crohns1996
 
Join Date: Jun 2012
Location: plymouth, United Kingdom
hi, i've had methotrexate before in both tablet and injection form, it worked for a while and then started making me really sick, have you tried any other meds?x
07-09-2012, 12:16 PM   #3
KayleighMeek
Forum Monitor
 
KayleighMeek's Avatar
 
Join Date: Dec 2010
Location: Southampton, United Kingdom

My Support Groups:
Yeah I've tried everything aza, 6mp, remicade and humira this is the las one before surgery or trials. Dr is leaning more towards surgery as I have had reactions to all meds, I like being awkward lol. What reaction did you have methotrexate? Was it just sickness? X
07-09-2012, 02:45 PM   #4
crohns1996
 
Join Date: Jun 2012
Location: plymouth, United Kingdom
how come you haven't been offered prednisolone? and i think it may be a good idea to consider liquid nutrition, you could perhaps ask your doctor about this as its very effective and has no side effects. On the methotrexate i was sick and it just made me feel so terrible and weak, so i was told to stop and then had a period of no medication and i'm now on liquid nutrition and have a few weeks to go, then soon i will be having a terminal ileum resection x
07-09-2012, 02:54 PM   #5
KayleighMeek
Forum Monitor
 
KayleighMeek's Avatar
 
Join Date: Dec 2010
Location: Southampton, United Kingdom

My Support Groups:
I have been on pred a lot forgot to mention it as soon as I come off pred all my symptoms come back. I have not long been off pred so don't want to go straight back to it I will save that for a littlebuilt later on. If it happens that I have to come off methotrexate I will ask about the liquid nutrition next week at my GI appointment see if it's something they would consider as a backup treatment plan if this is failing.
I hope everything goes well with your resection x
07-09-2012, 02:59 PM   #6
crohns1996
 
Join Date: Jun 2012
Location: plymouth, United Kingdom
i was also on pred on and off for a long time but i became immune to it so had to try other things, and if you do end up on liquid nutrition you will be so glad you considered it, its not the nicest tasting but there's always the option of an ng tube which i have had to have both times when i have been on liquid nutrition because i just can't stomach it else, you start to feel better within 2 weeks so its worth it, and thankyou x
Reply

Crohn's Disease Forum » Treatment » Methotrexate » Methotrexate becoming worried about possible side effects.
Thread Tools


All times are GMT -5. The time now is 07:40 PM.
Copyright 2006-2017 Crohnsforum.com